MAUDE Adverse Event Report: CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM CANADA CORP. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS25
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Heart Block (4444)
Date of Event 02/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device remains implanted.
 
Event or Problem Description
Manufacturer was informed that on (b)(6) 2024, a perceval valve pvs25 was implanted in a patient.Reportedly, av block was noted when the patient left the operating room but was stopped at icu on (b)(6) 2024.However, on (b)(6) 2024, av block was noted again, and temporal pacing was started.On (b)(6) 2024, av block was noted again.As such, pacemaker was implanted.No further information is available at this time.
 
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Since limited information is available, the definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were noted.Conduction disorders are common in patients with aortic valve diseases.As a result, it is common for patients to receive permanent pacemaker implantation after aortic valve replacement.Risk factors include preexisting conducting disease and preoperative aortic regurgitation.This event is, therefore, a known, inherent risk of the procedure, and it is listed among the potential adverse events in the perceval ifu.
 
Additional Manufacturer Narrative
Updated fields: b4, b5, g3, g6, h2, h6.Since limited information is available, the definitive root cause of the reported event cannot be established.However, from the document review performed, no manufacturing deficiencies were noted.Based on the further information received, low positioning of the valve at n/r commissure during implant is possible.As such, cause of the reported event can possibly be related to the mispositioning of the device (use error).Should further information be received in the future, a follow up report will be provided.
 
Event or Problem Description
Manufacturer was informed that on (b)(6) 2024 a perceval valve pvs25 was implanted in a patient.Reportedly, av block was noted when the patient left the operating room but was stopped at icu on (b)(6) 2024.However, on (b)(6) 2024, av block was noted again, and temporal pacing was started.On (b)(6) 2024, av block was noted again.As such, pacemaker was implanted.Based on the further information received, outcome was good, and no device malfunction was noted.Reportedly, low positioning of the valve at n/r commissure during implant is possible.No further information is available.

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM CANADA CORP.
5005 north fraser way
burnaby
Manufacturer (Section G)
CORCYM CANADA CORP.
5005 north fraser way
burnaby, bc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key19076060
Report Number3004478276-2024-00127
Device Sequence Number15178637
Product Code LWR
UDI-Device Identifier00896208000436
UDI-Public(01)00896208000436(240)ICV1210(17)260301
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/11/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/01/2026
Device Model NumberPVS25
Device Catalogue NumberICV1210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/12/2024
Supplement Date Received by Manufacturer04/12/2024
06/10/2024
Initial Report FDA Received Date04/09/2024
Supplement Report FDA Received Date05/10/2024
06/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age76 YR
Patient SexMale